Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Lifting modular representations of finite groups

Author: Burton Fein
Journal: Proc. Amer. Math. Soc. 19 (1968), 217-221
MSC: Primary 20.80
MathSciNet review: 0219638
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Asano, M. Osima and M. Takahasi, Über die Darstellung von Gruppen durch Kollineationen im Körper der Charakteristik $ p$, Proc. Phys. Math. Soc. Japan 19 (1937), 199-209.
  • [2] R. Brauer and C. Nesbitt, On the modular characters of groups, Ann. of Math. (2) 42 (1941), 556–590. MR 0004042
  • [3] Charles W. Curtis and Irving Reiner, Representation theory of finite groups and associative algebras, Pure and Applied Mathematics, Vol. XI, Interscience Publishers, a division of John Wiley & Sons, New York-London, 1962. MR 0144979
  • [4] L. Dickson, Linear groups, Leipzig, 1901.
  • [5] I. Schur, Über die Darstellungen der endlichen Gruppen durch gebrochene lineare Substitutionen, J. für Math. 127 (1904), 20-50.
  • [6] Richard G. Swan, The Grothendieck ring of a finite group, Topology 2 (1963), 85–110. MR 0153722
  • [7] Keijiro Yamazaki, On projective representations and ring extensions of finite groups, J. Fac. Sci. Univ. Tokyo Sect. I 10 (1964), 147–195 (1964). MR 0180608

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.80

Retrieve articles in all journals with MSC: 20.80

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society